MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP 10 MD URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP 10 MD URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Codes False Negative Result (1225); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The urisys 1100 urine analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable chemstrip 10 md urine test strips leukocytes result from the urisys 1100 urine analyzer.The operator noted seeing a positive leukocyte result as they were loading the test strip on the 1100 analyzer.The 1100 analyzer gave a negative leukocyte result.The same sample was re-tested on (b)(6) 2025 and read visually with a result of 2+ leukocytes.A urine culture was sent out, and the results were negative.
 
Additional Manufacturer Narrative
During the investigation, the retention material of lot 75515400 and the customer material of lot 75515403 were both measured on the customer urisys 1100 analyzer us s/n (b)(6), an iu urisys 1100 analyzer with 0-native-urine, an erythrocytes-dilution-series, and a leucocytes-dilution-series according to the testing-plan.No abnormal results were observed.The customer material passed all of the checks during production and was released without restrictions.No product issue was found.The available information is consistent with the strip not being inserted correctly into the tray and the instrument measuring between the test pads.

Brand Name
CHEMSTRIP 10 MD URINE TEST STRIPS
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21752323
Report Number1823260-2025-00981
Device Sequence Number18192880
Product Code LJX
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number03260763160
Device Lot Number75515403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown